Ive made a decision to wean off of subs completely. I had a perk problem. I've been on them for about a year, I started with 4mg and I'm proud to say I'm down to the smallest crumb I could break off. Its about the size of a small pin head. I've been to this dose a little over a week. I'm just curious what to expect. Ive been doing well with the wd symptoms. Only have had a runny nose and a little anxiety. Im taking a week off of work the first of July and that's when I plan to completely stop. Any tips or advice on what to expect? Was hoping robert 325 reads this post. Thanks
15 Jun 2011
Congratulations on kicking the percs. Robert_325 is generally available through the Forum/ Discussion Boards part of this site. Maybe if you post a thread there, he is more liklely to see it.
There are a couple members here that you might want to check out: one is Pattishan61, she has a taper plan that she used without withdrawals on her profile page; the other member is SuboxoneJay who has much experience with Suboxone. You can go to your friends page and use the search window to find them. If you friend them, I'm sure they will friend you so you can talk to them in private if you would like.
I think you are on the right path. Stick to your crumb. You could then go to everyother day for a few weeks before jumping in July.
Good luck and take care,
15 Jun 2011
hey Ski, its pattishan, as I got off subs there are several things I did to come off without withdrawal. The one I swear worked the most is walking for exercise, but this should only be done if you are physically able and start slowly, with 2 ten minute slow and easy walks per day, adding a minute or 2 every few days. It sends a signal to the brain to reboot the natural pain relieving system, it produces endorphins that make you feel better mentally and physically and it helps regulate the eat-sleep-wake cycles. I am NOT a health nut or athlete, couch potato more like it. I swear it helps alot. You can also get some rx clonidine if the anxiety is too much, will help with sleep and rls too. Methacarbomal will help if your tummy is upset, that is rx as well. I got on a low dose of amitryptyline, which is an antidepressant. Found taking it before bed helped toward the very end of my taper. Try skipping 30 hours between doses, then 36, then 48, if you have to, and do that walking.
Up your support and try to stay busy. I came off wd free and hope you do too. You can read my profile story for any other tips, click my avatar, should take you to my page. Hang in there, pattishan
15 Jun 2011
Well, ski, we can go together on this. I, too, am down to .75 mg and have called in the troops to help me. I can tell you this, Robert is hard to get ahold of. I pvt msg'ed him to help me out, and no response yet. LaurieShay has helped me from day one, about a month ago, she's been my right hand man and cheerleader, and I've recently called upon Pattishan to help me with the final tapering. Both gals will respond quickly.
I have found that Melatonin isn't that great for me. I have started on the treadmill, stay busy, keep my mind occupied, and now trying to educate myself. Hang in there, I will pray for you, as I hope you will do the same for me.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just found out my dr. has cancelled my prescription for suboxone because she is currently weaning?
... me off [against my wishes] so I decided to find a different dr.,who as it turns out, just recently stopped prescribing subutex. But after telling ...
1 answer • 23 Aug 2010
I just found out 4 days ago that I am probably about 4 weeks pregnant. I have been on Suboxone for the past year (16mg/day). The past four months ...
1 answer • 27 Oct 2010
If I wanted to be drug free is Subutex and Suboxone the same in its degree of withdrawal? Does anyone share the sleepness involved with either of the ...
2 answers • 27 Feb 2011